# SDR REXA2016060701027

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK ACCESS HOLE UNDER PANEL 540BB PITTED IN SEVERAL AREAS ON LANDING THE ENTIRE CIRCUMFERENCE OF HOLE.  REPAIRED LT WING LOWER WING PLANK ACCESS HOLE UNDER PANEL 540BB IAW REO 601R-57-21-030 AND 601R-57-21-2457.  NO LEAKS NOTED.
